National News

TikTok Benadryl Challenge

Close-up of hands holding a smartphone displaying the TikTok app interface on a wooden surface.

SOUTH CAROLINA, (WOWO) — A South Carolina teen landed in the hospital after attempting the dangerous “Benadryl Challenge” seen on TikTok.

Her heart rate spiked to nearly 200, and she began hallucinating.

Her mother later found out the girl was mimicking videos on her phone that promote taking high doses of Benadryl to get high.

Doctors say the trend is incredibly dangerous and potentially deadly.

Parents are urged to monitor their kids’ social media and watch for symptoms like confusion, rapid heart rate, and erratic behavior.

Related posts

Husted Joins Bipartisan Bill Targeting Sexually Explicit AI Chatbots That Simulate Children

Macy Gray

Study Shows Best States To Start A Small Business

David Scheie

Trump claims victory with many states still undeclared, hints at possible Supreme Court case

Fox News

2 comments

Becky September 17, 2025 at 1:40 am

thank heaven that the Donald found a US buyer to continue messing up our kids.

Reply
Becky September 17, 2025 at 1:41 am

thank heaven that the Donald found a USbuyer to keep messing with our kids.

Reply

Leave a Comment